|Energy Levels? Antidepressant or DepoTesterone Therapy?osterone leves
Apr 11, 2001
Approximately 2 years ago, while undergoing board exams, I was placed on Prozac and Buspar to address anxiety and lethargy. I have been on that regimen since then, along with Zerit, Epivir, Ziagen and Acyclovir. I'm currently stable and at undetectable levels. My question is: is there relationship between energy levels and testosterone? and Could the decreased levels of testosterone have caused symptoms suggestive of depression? If possible I would like to discontinue antidepressant medication. Thank you!
| Response from Dr. Bartlett
These are excellent questions. The relationship between testosterone, depression and enrgy levels is complex, but I am convinced by my patients that it definitely exists. I would suggest taking a broad approach to your current situation. Your health care provider can measure your testosterone level, and if it is low, provide supplementation. I would also review your antidepressant choice with your therapist, especially before discontinuing it, and see if another agent might be a better choice. Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of Blowjob From A Prostitute
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Hair Loss After Touching Vagina Worried I Have HIV
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.